# SDR SWIA95808

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Engine: Pwa PW118A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Closing Mech
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, CARGO DOOR LIGHT CAME ON.  ABORTED TAKEOFF AND RETURNED TO GATE.  EXERCISED DOOR HANDLE, LIGHT WENT OUT AND STAYED OUT AFTER REPEATED TRIES, OPS CHECKS GOOD.
